# SDR 7C7A2018012500353

- Difficulty date: January 18, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85311825
- Condition: Dented
- Location: Fuselage
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND OIL-CANNING DAMAGE ON SKIN PANEL BETWEEN X182.00 - X201.15 AND BETWEEN STRINGERS 23S - 24S. REPAIRED IAW ECO 008.53-18.03.
